Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 3, NWS Milwaukee, WI

January 17, 2013

NWS Milwaukee, WI issued this gale warning at Jan 17, 2013, 3:36 PM CST. It took effect at Jan 18, 2013, 12:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 17, 2013, 3:36 PM CST (21:36 UTC)
In effect from
Jan 18, 2013, 12:00 PM CST
Expired
Jan 18, 2013, 9:00 PM CST
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

831 
WHUS73 KMKX 172136
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CST THU JAN 17 2013

...BLUSTERY WINDS ON FRIDAY...

.A RAPIDLY TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT
LAKES WILL RESULT IN BLUSTERY SOUTH TO SOUTHWEST WINDS FRIDAY
AFTERNOON INTO EARLY FRIDAY EVENING. WIND GUSTS MAY REACH 35 TO
40 KNOTS.

A GALE WARNING HAS BEEN ISSUED THROUGH 9 PM FOR THE NEARSHORE
WATERS FROM SHEBOYGAN TO WINTHROP HARBOR. THE WINDS WILL SUBSIDE
SLIGHTLY FRIDAY NIGHT...BUT LIKELY REMAIN AT SMALL CRAFT ADVISORY
LEVELS.

LMZ643>646-180545-
/O.UPG.KMKX.GL.A.0002.130118T1800Z-130119T0000Z/
/O.NEW.KMKX.GL.W.0003.130118T1800Z-130119T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
336 PM CST THU JAN 17 2013

...GALE WARNING IN EFFECT FROM NOON TO 9 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CST FRIDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH WINDS FRIDAY MORNING WILL VEER TO THE SOUTHWEST IN
  THE AFTERNOON AND INCREASE TO UP TO 30 KNOTS WITH GUSTS OF 35 TO
  40 KNOTS POSSIBLE.

* WAVES: WILL INCREASE TO 3 TO 5 FEET...WITH THE HIGHEST WAVES
  TOWARDS THE OPEN WATERS DUE TO THE OFFSHORE WINDS FRIDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

MEB
6 follow-up statements
019 
WHUS73 KMKX 172158 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 PM CST THU JAN 17 2013

...BLUSTERY WINDS ON FRIDAY...

.A RAPIDLY TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT
LAKES WILL RESULT IN BLUSTERY SOUTH TO SOUTHWEST WINDS FRIDAY
AFTERNOON INTO EARLY FRIDAY EVENING. WIND GUSTS MAY REACH 35 TO
40 KNOTS.

A GALE WARNING HAS BEEN ISSUED FROM NOON THROUGH 9 PM FRIDAY FOR
THE NEARSHORE WATERS FROM SHEBOYGAN TO WINTHROP HARBOR. THE WINDS
WILL SUBSIDE SLIGHTLY FRIDAY NIGHT...BUT LIKELY REMAIN AT SMALL
CRAFT ADVISORY LEVELS.

LMZ643>646-180600-
/O.CON.KMKX.GL.W.0003.130118T1800Z-130119T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
358 PM CST THU JAN 17 2013

...GALE WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CST FRIDAY. 

* WINDS: SOUTH WINDS FRIDAY MORNING WILL VEER TO THE SOUTHWEST 
  IN THE AFTERNOON AND INCREASE TO UP TO 30 KNOTS WITH GUSTS OF 
  35 TO 40 KNOTS POSSIBLE. 

* WAVES: WILL INCREASE TO 3 TO 5 FEET...WITH THE HIGHEST WAVES 
  TOWARDS THE OPEN WATERS DUE TO THE OFFSHORE WINDS FRIDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

MEB
413 
WHUS73 KMKX 180311
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CST THU JAN 17 2013

...GALE FORCE WIND GUSTS FRIDAY AFTERNOON AND EVENING...

.A RAPIDLY TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT
LAKES WILL RESULT IN BLUSTERY SOUTH TO SOUTHWEST WINDS FRIDAY
AFTERNOON INTO EARLY FRIDAY EVENING. WIND GUSTS MAY REACH 35 KNOTS.

A GALE WARNING HAS BEEN ISSUED FROM NOON THROUGH 9 PM FRIDAY FOR
THE NEARSHORE WATERS FROM SHEBOYGAN TO WINTHROP HARBOR. THE WINDS
WILL SUBSIDE SLIGHTLY FRIDAY NIGHT...BUT LIKELY REMAIN AT SMALL
CRAFT ADVISORY LEVELS.

LMZ643>646-181115-
/O.CON.KMKX.GL.W.0003.130118T1800Z-130119T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
911 PM CST THU JAN 17 2013

...GALE WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CST FRIDAY. 

* WINDS: SOUTH WINDS FRIDAY MORNING WILL VEER TO THE SOUTHWEST IN
  THE AFTERNOON AND INCREASE TO UP TO 25 KNOTS WITH GUSTS OF 35 KNOTS
  POSSIBLE.

* WAVES: WILL INCREASE TO 3 TO 5 FEET...WITH THE HIGHEST WAVES 
  TOWARDS THE OPEN WATERS DUE TO THE OFFSHORE WINDS FRIDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MG

WWW.WEATHER.GOV/MKX
662 
WHUS73 KMKX 180927
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 AM CST FRI JAN 18 2013

...GALE FORCE WIND GUSTS EXPECTED THIS AFTERNOON AND AGAIN
SATURDAY NIGHT...

.A RAPIDLY TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT
LAKES WILL RESULT IN BLUSTERY SOUTH TO SOUTHEAST WINDS DEVELOPING
LATER THIS MORNING. THE WINDS WILL SHIFT TO THE SOUTHWEST LATE
THIS MORNING OR EARLY AFTERNOON. THE SHIFT IN WIND DIRECTION AND
TIGHT PRESSURE GRADIENT WILL RESULT IN OCCASIONAL WIND GUSTS TO 35
KNOTS THIS AFTERNOON. A GALE WARNING REMAINS IN EFFECT THIS
AFTERNOON. 

THE WINDS AND WAVES WILL SUBSIDE TONIGHT...BUT LINGER AT SMALL
CRAFT ADVISORY LEVELS FOR A TIME.  

DEEPENING LOW PRESSURE MOVING ACROSS THE GREAT LAKES SATURDAY AND
SATURDAY NIGHT WILL CARRY A VIGOROUS COLD FRONT ACROSS LAKE
MICHIGAN. A STRONG PUSH OF COLD AIR IN THE WAKE OF THE FRONT WILL
LIKELY RESULT IN MORE GALE FORCE GUSTS SATURDAY NIGHT. A GALE
WATCH HAS BEEN ISSUED FOR SATURDAY NIGHT.

LMZ643>646-181730-
/O.CON.KMKX.GL.W.0003.130118T1800Z-130119T0300Z/
/O.NEW.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
327 AM CST FRI JAN 18 2013

...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CST
THIS EVENING...
...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH
LATE SATURDAY NIGHT. A GALE WARNING REMAINS IN EFFECT FROM NOON
TODAY TO 9 PM CST THIS EVENING. 

* WINDS: SOUTHEAST WINDS THIS MORNING WILL TURN TO THE SOUTHWEST
  EARLY THIS AFTERNOON AND INCREASE TO GALES TO 30 KNOTS.
  OCCASIONAL GUSTS TO 35 KNOTS ARE EXPECTED. GALE FORCE GUSTS TO
  40 KNOTS ARE EXPECTED SATURDAY NIGHT. 

* WAVES: WILL INCREASE TO 2 TO 4 FEET AT THE SHORE TODAY...4 TO 7
  FEET TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
229 
WHUS73 KMKX 181851
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1251 PM CST FRI JAN 18 2013

...GALE FORCE WIND GUSTS EXPECTED THIS AFTERNOON AND AGAIN
SATURDAY NIGHT...

.A RAPIDLY TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT
LAKES WILL RESULT IN BLUSTERY SOUTH TO SOUTHWEST WINDS THIS
AFTERNOON WITH OCCASIONAL WIND GUSTS TO 35 KNOTS THIS AFTERNOON.
A GALE WARNING REMAINS IN EFFECT THIS AFTERNOON.

THE WINDS AND WAVES WILL SUBSIDE TONIGHT...BUT LINGER AT SMALL
CRAFT ADVISORY LEVELS FOR A TIME.

DEEPENING LOW PRESSURE MOVING ACROSS THE GREAT LAKES SATURDAY AND
SATURDAY NIGHT WILL CARRY A VIGOROUS COLD FRONT ACROSS LAKE
MICHIGAN. A STRONG PUSH OF COLD AIR IN THE WAKE OF THE FRONT WILL
LIKELY RESULT IN MORE GALE FORCE GUSTS SATURDAY NIGHT. A GALE
WATCH HAS BEEN ISSUED FOR SATURDAY NIGHT.

LMZ643>646-190300-
/O.CON.KMKX.GL.W.0003.000000T0000Z-130119T0300Z/
/O.CON.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1251 PM CST FRI JAN 18 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
LATE SATURDAY NIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A
GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE
SATURDAY NIGHT. 

* WINDS: SOUTH TO SOUTHWEST GUSTS TO 35 KNOTS. GALE FORCE GUSTS
  TO 40 KNOTS ARE EXPECTED SATURDAY NIGHT.

* WAVES: WILL INCREASE TO 2 TO 4 FEET AT THE SHORE TODAY...4 TO 
  7 FEET TOWARD THE OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
964 
WHUS73 KMKX 182043
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 PM CST FRI JAN 18 2013

...GALE FORCE WIND GUSTS EXPECTED INTO THIS EVENING AND AGAIN
SATURDAY NIGHT...

.BLUSTERY SOUTH TO SOUTHWEST WINDS WILL CONTINUE INTO THE EVENING
HOURS AS A LINGERING TIGHT PRESSURE GRADIENT PERSISTS A BIT LONGER. 
OCCASIONAL WIND GUSTS TO 35 KNOTS ARE EXPECTED TO CONTINUE. A GALE
WARNING REMAINS IN EFFECT THIS AFTERNOON.

THE WINDS AND WAVES WILL SUBSIDE TONIGHT...BUT LINGER AT SMALL
CRAFT ADVISORY LEVELS FOR A TIME.

DEEPENING LOW PRESSURE MOVING ACROSS THE GREAT LAKES SATURDAY AND
SATURDAY NIGHT WILL CARRY A VIGOROUS COLD FRONT ACROSS LAKE
MICHIGAN. A STRONG PUSH OF COLD AIR IN THE WAKE OF THE FRONT WILL
LIKELY RESULT IN MORE GALE FORCE GUSTS SATURDAY NIGHT. A GALE
WATCH HAS BEEN ISSUED FOR SATURDAY NIGHT. 

THE ARRIVAL OF A FRIGID AIRMASS COMBINED WITH THE STRONG WINDS
WILL RESULT IN THE POTENTIAL FOR HEAVY FREEZING SPRAY ESPECIALLY
FROM NORTH POINT LIGHTHOUSE SOUTH TO WINTHROP HARBOR. 

LMZ645-646-190445-
/O.CON.KMKX.GL.W.0003.000000T0000Z-130119T0300Z/
/O.CON.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/
/O.NEW.KMKX.UP.A.0001.130120T0600Z-130120T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
243 PM CST FRI JAN 18 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
LATE SATURDAY NIGHT...
...HEAVY FREEZING SPRAY WATCH IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
HEAVY FREEZING SPRAY WATCH...WHICH IS IN EFFECT FROM LATE
SATURDAY NIGHT THROUGH SUNDAY MORNING. A GALE WARNING REMAINS IN
EFFECT UNTIL 9 PM CST THIS EVENING. A GALE WATCH REMAINS IN
EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT. 

* WINDS: SOUTH TO SOUTHWEST GUSTS TO 35 KNOTS. GALE FORCE GUSTS 
  TO 40 KNOTS ARE EXPECTED SATURDAY NIGHT. 

* WAVES: WILL INCREASE TO 2 TO 4 FEET AT THE SHORE TODAY...4 TO 
  7 FEET TOWARD THE OPEN WATER.

* FREEZING SPRAY: HEAVY FREEZING SPRAY POSSIBLE LATER SATURDAY
  NIGHT INTO SUNDAY MORNING SOUTH OF NORTH POINT LIGHTHOUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HEAVY FREEZING SPRAY WATCH IS ISSUED WHEN THE RISK OF HEAVY
FREEZING SPRAY HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ643-644-190445-
/O.CON.KMKX.GL.W.0003.000000T0000Z-130119T0300Z/
/O.CON.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
243 PM CST FRI JAN 18 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
LATE SATURDAY NIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A
GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE
SATURDAY NIGHT. 

* WINDS: SOUTH TO SOUTHWEST GUSTS TO 35 KNOTS INTO THIS EVENING. GALE
  FORCE GUSTS TO 40 KNOTS ARE EXPECTED SATURDAY NIGHT.

* WAVES: 2 TO 4 FEET AT THE SHORE THIS EVENING...4 TO 7 FEET
  TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
389 
WHUS73 KMKX 190314
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 PM CST FRI JAN 18 2013

...WINDS LOWER TO SMALL CRAFT CRITERIA OVERNIGHT INTO
SATURDAY...WITH GALE FORCE WIND GUSTS EXPECTED AGAIN SATURDAY
NIGHT...

.SOUTHWEST WINDS HAVE EASED TO SMALL CRAFT ADVISORY LEVELS AND WILL
VEER WEST OVERNIGHT. WAVES WILL ALSO SUBSIDE TONIGHT...BUT LINGER
AT SMALL CRAFT ADVISORY LEVELS.

DEEPENING LOW PRESSURE MOVING ACROSS THE GREAT LAKES SATURDAY AND
SATURDAY NIGHT WILL CARRY A VIGOROUS COLD FRONT ACROSS LAKE
MICHIGAN. A STRONG PUSH OF COLD AIR IN THE WAKE OF THE FRONT WILL
LIKELY RESULT IN MORE GALE FORCE GUSTS SATURDAY NIGHT. A GALE
WATCH HAS BEEN ISSUED FOR SATURDAY NIGHT.

THE ARRIVAL OF A FRIGID AIRMASS COMBINED WITH THE STRONG WINDS
WILL RESULT IN THE POTENTIAL FOR HEAVY FREEZING SPRAY ESPECIALLY
FROM NORTH POINT LIGHTHOUSE SOUTH TO WINTHROP HARBOR.

LMZ645-646-191115-
/O.EXP.KMKX.GL.W.0003.000000T0000Z-130119T0300Z/
/O.NEW.KMKX.SC.Y.0010.130119T0314Z-130120T0000Z/
/O.CON.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/
/O.CON.KMKX.UP.A.0001.130120T0600Z-130120T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
914 PM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
LATE SATURDAY NIGHT...
...HEAVY FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE
SATURDAY NIGHT THROUGH SUNDAY MORNING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST
SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. A GALE WATCH
REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY
NIGHT. A HEAVY FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE
SATURDAY NIGHT THROUGH SUNDAY MORNING. 

* WINDS: SOUTHWEST GUSTS TO 30 KNOTS...LOWERING TO 25 KNOTS AND
  BECOMING WEST TONIGHT AND SATURDAY. GALE FORCE GUSTS TO 40 KNOTS ARE
  EXPECTED SATURDAY NIGHT.

* WAVES: 2 TO 4 FEET AT THE SHORE...3 TO 5 FEET TOWARD THE OPEN
  WATER.

* FREEZING SPRAY: HEAVY FREEZING SPRAY POSSIBLE LATER SATURDAY 
  NIGHT INTO SUNDAY MORNING SOUTH OF NORTH POINT LIGHTHOUSE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HEAVY FREEZING SPRAY WATCH IS ISSUED WHEN THE RISK OF HEAVY
FREEZING SPRAY HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ643-644-191115-
/O.EXP.KMKX.GL.W.0003.000000T0000Z-130119T0300Z/
/O.NEW.KMKX.SC.Y.0010.130119T0314Z-130120T0000Z/
/O.CON.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
914 PM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
LATE SATURDAY NIGHT...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST
SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. A GALE WATCH
REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY
NIGHT. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. VEERING
  WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS OVERNIGHT. GALE
  FORCE GUSTS TO 40 KNOTS ARE EXPECTED SATURDAY NIGHT.

* WAVES: 2 TO 4 FEET AT THE SHORE THIS EVENING...3 TO 5 FEET
  TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Jan 17, 12:00 PM CST, 3 hours 36 minutes earlier.

Area forecast discussion, Jan 17, 12:00 PM CST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1200 PM CST THU JAN 17 2013

.UPDATE...

BUMPED UP TEMPS A BIT...ESPECIALLY IN THE SOUTHEAST...WHERE THERE
IS LITTLE TO NO SNOW PACK. INITIAL THOUGHT WAS CAA MIGHT KEEP
TEMPS DOWN...BUT CAA HAS CEASED FOR THE MOST PART AND SKIES ARE
MORE CLEAR THAN ANTICIPATED AS WELL.

DECREASING LOW LEVEL RH AND SUBSIDENCE HAS HELPED THE LOW CLOUDS
TO THE NORTH AND WEST TO ERODE A BIT. LOW CLOUDS TO THE WEST WILL
MISS US TO OUR SOUTHWEST. HOWEVER...THE LOW CLOUDS TO THE NORTH
WILL GRAZE THE AREA. THIS AREA SEEMS TO HAVE MORE OF AN EASTWARD
COMPONENT THAN BEFORE...SO UNCERTAINTY EXISTS IN HOW FAR SOUTH
THAT AREA OF CLOUDS WILL GET.

&&

.AVIATION/18Z TAFS/...

SATELLITE TRENDS INDICATE A CLEAR AFTERNOON. LOW CEILINGS TO THE
WEST HAVE ERODED AND WILL MOVE TO OUR SOUTHWEST. LOW CEILINGS TO
THE NORTH HAVE BEGAN TO MOVE A BIT MORE EASTWARD AND THE GAP
BETWEEN THE TWO AREAS DOESN/T SHOW SIGNS OF FILLING
IN...ESPECIALLY CONSIDERING DECREASING RH AT 850 AND SUBSIDENCE.
QUESTION IS WHETHER OR NOT THE LOW CLOUDS TO THE NORTH WILL GRAZE
THE TAF SITES EARLY THIS EVENING. WILL HAVE TO KEEP AN EYE ON THE
TRENDS.

LOW LEVEL MOISTURE QUICKLY INCREASES LATE TONIGHT INTO EARLY
TOMORROW MORNING WITH STRONG WARM AIR ADVECTION PUSHING INTO THE
REGION. NAM SHOWS FUEL ALT CEILINGS AT BEST...WHILE GFS SHOWS
VFR. WENT WITH MVFR MAINLY IN THE EARLY MORNING HOURS AS A
COMPROMISE. BEST CHANCE FOR SNOW LOOKS TO BE AT UES AND MKE
BETWEEN 12 AND 15Z ACCORDING TO THE NAM...WHILE MSN AND ENW HAVE
LESSER CHANCES. STILL UNSURE ABOUT PRECIP CHANCES
THOUGH...ESPECIALLY AT MSN. WILL RE-ASSESS WITH 00Z TAFS OR 21Z
UPDATE.

&&

.MARINE...

LINGERING PRESSURE GRADIENT AND LOW LEVEL INSTABILITY OVER THE
LAKE WILL LIKELY RESULT IN OCNL GUSTS TO AROUND SMALL CRAFT
ADVISORY LEVELS. HIGHEST GUSTS WILL BE TOWARD THE OPEN WATER. WILL
CONTINUE TO HOLD OFF ON SMALL CRAFT ADVISORY BECAUSE OF THE
BORDERLINE NATURE OF THIS EVENT.

A RAPIDLY TIGHTENING PRESSURE GRADIENT AND STRONG LOW LEVEL MIXING
WILL RESULT IN GALE FORCE GUSTS IN THE AFTN. EXPECT WIND GUSTS TO
BE JUST AS STRONG AT THE SHORE DUE TO THE LOW LEVEL MIXING.
A GALE WATCH IS IN EFFECT FOR FRI AFTN. LOOKING MORE LIKELY FOR
ANOTHER PERIOD OF GALE FORCE WINDS SATURDAY NIGHT BEHIND A STRONG
COLD FRONT.

&&

.PREV DISCUSSION... /ISSUED 333 AM CST THU JAN 17 2013/

TODAY AND TONIGHT...FORECAST CONFIDENCE - MEDIUM TO HIGH.

SOMEWHAT TRICKY CLOUD FORECAST FOR TODAY. MOST SHORT TERM GUIDANCE
BRING UPSTREAM MID-LEVEL MOISTURE INTO CENTRAL AND SRN WI DURING THE
DAY...MOVING ALONG STRONG BAROCLINIC ZONE. HOWEVER MOISTURE RUNNING
INTO INCREASING SUBSIDENCE AND IMPRESSIVE LAYER Q-VECTOR
CONVERGENCE. UPPER LEVEL JET AXIS LINGERS OVER NRN CWA TODAY SO FOR
NOW WL GO WITH A PERIOD OF MORE MID CLOUDS ACROSS THE NORTH THIS
MORNING...YIELDING TO MORE CLEARING THIS AFTN...AND KEEP THE SOUTH
MORE OPTIMISTIC WRT SUNSHINE. DESPITE THE SUNSHINE...A COLDER DAY
LIES AHEAD AS LOW LEVEL COLDER AIR SETTLING OVER SRN WI. DAYTIME
TEMPS ONLY EXPECT TO REBOUND MOSTLY 4 TO 8 DEGREES FROM MRNG LOW.

STRONG UPSTREAM MID-LEVEL WARM AIR ADVECTION WILL ADVANCE INTO
WESTERN WI AFTER 06Z/18.  EXPECT MID/HIGH CLOUDS TO RAPIDLY INCREASE
DURING THE NIGHT...WHICH WILL SLOW THE TEMPERATURE FALL FROM THE
EVENING. SLIGHTLY SLOWER EWD PROGRESSION OF WEAK MID-LEVEL RIDGE
TONIGHT AND LINGERING DRY AIR FROM JUST OFF THE SURFACE TO AROUND 6K
FT...SO WL REMOVE SMALL CHANCE FOR -SN AFTER MIDNIGHT FROM SOUTH...AND
CONFINE SMALL CHANCES IN THE NORTHWEST FOR AFT 09Z/18.  BETTER
CHANCE FOR MORE WIDESPREAD -SN AFTER 12Z AS MAIN WARM AIR ADVECTION
SWEEPS THRU SRN WI.

FRIDAY - CONFIDENCE...MEDIUM
ISENTROPIC EVENT WILL BE ONGOING EARLY. 2800-290K PLOTS SHOW DECENT
OVERLAP OF ADIABATIC OMEGA/LOW CONDENSATION PRESSURE DEFICITS IN A
CORRIDOR ACROSS MAINLY EASTERN CWA. THIS GETS WHISKED EAST QUICKLY
AS THE MORNING WEARS ON. LOW PRESSURE MOVING TO OUR NORTH WITH
DECENT PRESSURE GRADIENT...GUSTY WINDS EXPECTED WITH MILDER
TEMPERATURES. NAM BUFKIT DOES NOT MIX TO 925 MILLIBARS BUT IS LIKELY
SEEING MORE SNOWCOVER THAN REALITY. SO THINK WE WOULD HAVE WINDIER
CONDITIONS THAN IMPLIED. IF THE NAM SOUNDINGS MIX A BIT MORE
EFFICIENTLY COULD SEE GUSTS GETTING DEEPER INTO THE 30 PLUS MPH
RANGE.

SATURDAY AND SATURDAY NIGHT - CONFIDENCE...MEDIUM
STRONGER SURFACE LOW THEN EVOLVES VICINITY LAKE SUPERIOR AS POTENT
SHORTWAVE SHIFTS FROM THE PLAINS INTO WISCONSIN. IMPRESSIVELY
FAVORABLE PIVA REGIME. PREFRONTAL MOISTURE LOOKS INSUFFICIENT FOR
MUCH AND QPF PROGS CERTAINLY FAVORING AREAS NORTH. MAIN CONCERN WILL
BE FALLING TEMPS AND GUSTY WINDS IN THE WAKE OF STRONG FROPA. 925
TEMPS CRASH TO -16 TO -20C WHICH GIVEN THE DECENT MIXING STILL
IMPLIES SINGLE DIGIT TEMPS COMING INTO SRN WI. WIND CHILLS WILL DROP
WELL BELOW ZERO SATURDAY NIGHT.

SUNDAY - CONFIDENCE...MEDIUM
MAIN STORY WILL BE THE BITTER COLD. GFS HAS A MUCH COLDER SCENARIO
WITH STRONGER WINDS AND COLDER 925 TEMPS OF -19 TO -23C WHILE THE
ECMWF HAS 925 TEMPS -14 TO -17C. WITHOUT THE SNOWCOVER...ECMWF 2
METER TEMPS SUPPORTS THE ALLBLEND FORECAST. AT THIS POINT GFS 2
METER TEMPS LOOK TOO COLD BUT WOULD BE FAVORED IF WE HAD OUR USUAL
JANUARY SNOWPACK IN PLACE. 500 MILLIBAR FLOW REMAINS STRONG AND
BROADLY CYCLONIC WITH ANOTHER SHORTWAVE EMBEDDED IN THE FLOW HEADING
INTO THE AREA LATER IN THE DAY INTO THE EVENING HOURS. ECMWF/GEM A
BIT MORE FAVORABLE FOR LIGHT SNOW WHILE THE GFS KEEPS THE LIGHT QPF
WELL SOUTHWEST OF HERE. WILL GO WITH THE CHANCY POPS FOR THE FAR
WEST SUNDAY AND BRING IT ACROSS THE REST OF SRN WI SUNDAY EVENING.
ANY PRECIP LOOKS TO BE OUT OF THE AREA BY MIDNIGHT.

MONDAY - CONFIDENCE...MEDIUM
BITTER COLD PERSISTS. 925 TEMPS AVERAGING -19 TO -21C. TEMPS WILL
STRUGGLE THROUGH THE SINGLE DIGITS. MORNING WIND CHILLS WILL BE A
CONCERN AS HIGH PRESSURE RIDGE STILL TO OUR WEST AND WON/T TAKE MUCH
WIND TO CREATE SUBZERO VALUES. HIGH PRESSURE STILL WEST AND 10-15
MPH WINDS WILL ADD SOME EXTRA BITE.

MONDAY NIGHT AND TUESDAY - CONFIDENCE...LOW TO MEDIUM
BEST POTENTIAL FOR COLDEST AIR TEMPERATURES ARRIVES MONDAY NIGHT AS
SURFACE HIGH DRAWS CLOSER. BETTER RADIATIONAL CONDITIONS SHOULD
ALLOW TEMPS TO DROP TO BELOW ZERO FOR MUCH OF THE CWA. HOWEVER BOTH
GFS AND ECMWF SHOWING AN ISENTROPIC EVENT IN THIS TIME FRAME WHICH
COULD KEEP TEMPS UP. ECMWF IS SLOWER WITH THIS FEATURE AND WOULD
SUGGEST BITTER COLD TEMPS WILL BE REALIZED MON NGT WITH BETTER
POTENTIAL FOR CLOUDS/LIGHT PRECIP ON TUE. GFS HAS BEEN A BIT MORE
CONSISTENT WITH THIS PRECIP EVENT. MAY NEED TO INTRODUCE POPS AT
SOME POINT ESPECIALLY IF THE ECMWF STARTS TO SHOW SOME CONSISTENCY.
ALLBLEND POPS ARE FAVORED FOR NOW WHICH MAINTAINS THE DRY LOOK.

WEDNESDAY - CONFIDENCE...MEDIUM
UPPER FLOW TRENDS TOWARDS ANTICYCLONIC AS UPPER TROUGH CONTINUES TO
TRANSLATE EAST. SIGNS OF 850 WARM AIR ADVECTION. 925 TEMPS MODIFY AS
WELL...SO COLD EXPECTED TO EASE A SMIDGE. ECMWF/GFS BOTH SHOW BAND
OF 700 MILLIBAR RH THOUGH NO PRECIP.

AVIATION/12Z TAFS/...A VFR PERIOD IS EXPECTED WITH A BRIEF PERIOD OF
MID/HIGH LEVEL CIGS TODAY AS SOME MID LEVEL MOISTURE PUSHES IN FROM
THE WEST. MID/HIGH LEVEL CLOUDS WILL INCREASE LATER TONIGHT AS STRONG
MID LEVEL WARM AIR ADVECTION DEVELOPS UPSTREAM OVER THE NORTHERN PLAINS
AND ADVANCES INTO WESTERN WI AFTER 06Z. LIGHT SNOW MAY AFFECT TAF SITES
AFTER 12Z/18.

MARINE...LOW LEVEL COLD AIR ADVECTION WEAKENS TODAY AND BECOMES NEUTRAL
BY AFTERNOON. LINGERING PRESSURE GRADIENT AND LOW LEVEL INSTABILITY
OVER THE LAKE WILL LIKELY RESULT IN OCNL GUSTS TO AROUND SMALL CRAFT
ADVISORY LEVELS. HIGHEST GUSTS WILL BE TOWARD THE OPEN WATER...AND SINCE
THIS IS A BORDERLINE EVENT...WILL HOLD OFF ON SMALL CRAFT ADVY. DIFFERENT
STORY FOR FRIDAY AS RAPIDLY TIGHTENING PRESSURE GRADIENT AND STRONG
LOW LEVEL MIXING WILL RESULT IN GALE FORCE GUSTS IN THE AFTN. EXPECT
WIND GUSTS TO BE JUST AS STRONG AT THE SHORE DUE TO THE LOW LEVEL MIXING.
POSTING GALE WATCH FOR FRI AFTN. LOOKING MORE LIKELY FOR ANOTHER PERIOD
OF GALE FORCE WINDS SATURDAY NIGHT BEHIND A STRONG COLD FRONT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FRIDAY AFTERNOON FOR LMZ643>646.

&&

UPDATE...MEB
TODAY/TONIGHT AND AVIATION/MARINE...MBK
FRIDAY THROUGH WEDNESDAY...COLLAR
Hazardous weather outlook, Jan 17, 4:08 AM CST, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
408 AM CST THU JAN 17 2013

WIZ046-047-051-052-056>060-062>072-181015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
408 AM CST THU JAN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NORTHWEST WINDS BEHIND STRONG LOW PRESSURE MOVING THROUGH THE
NORTHERN GREAT LAKES WILL APPROACH WIND ADVISORY CRITERIA SATURDAY
NIGHT.

THESE STRONG WINDS WILL USHER MUCH COLDER AIR INTO SOUTHERN
WISCONSIN SATURDAY NIGHT. THE COLD AIR WILL LINGER OVER THE AREA
THROUGH TUESDAY.

WIND CHILLS WILL TUMBLE TO BETWEEN 10 AND 20 DEGREES BELOW ZERO
SUNDAY NIGHT INTO EARLY MONDAY...AND BETWEEN 15 AND 25 DEGREES
BELOW ZERO MONDAY NIGHT INTO EARLY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-181015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
408 AM CST THU JAN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A LINGERING PRESSURE GRADIENT WILL CAUSE NORTHWEST WIND GUSTS TO APPROACH
SMALL CRAFT ADVISORY LEVELS TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A RAPIDLY TIGHTENING PRESSURE GRADIENT WILL RESULT IN A PERIOD OF
BLUSTERY WINDS ON FRIDAY. A GALE WATCH HAS BEEN POSTED FOR FRIDAY
AFTERNOON. WINDS AND WAVES WILL LIKELY LINGER AT SMALL CRAFT
ADVISORY LEVELS FRIDAY NIGHT.

STRONG LOW PRESSURE MOVING THROUGH THE THE WESTERN GREAT LAKES
SATURDAY AND SATURDAY NIGHT WILL CAUSE WINDS TO APPROACH GALE
FORCE LEVELS SATURDAY NIGHT. OTHERWISE WINDS AND WAVES WILL REACH
SMALL CRAFT ADVISORY LEVELS FROM TIME TO TIME SATURDAY AFTERNOON
INTO MONDAY.

THE THREAT FOR FREEZING SPRAY WILL INCREASE EARLY NEXT WEEK AS
MUCH COLDER AIR SETTLES OVER LAKE MICHIGAN.

WWW.WEATHER.GOV/MKX

KAVINSKY

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 3:45 AM CSTGale WatchMKX12 hr

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.